Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for burning sensation in skin while on Abilify and Klonopin

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Mon, 27 Mar 2017 in Mental Health
Question: Hello, my name is XXXX and I take 15 mg of abilify in the morning, and 3 mg of klonopin throughout the day. Both remeron and melatonin caused me burning skin. Even turning off my nightlight caused the darkness to produce melatonin in my body and I woke up with burning skin. And before when I had taken melatonin and remeron, I also woke up with burning skin. So I ordered 200 mg capsules of L-theanine, and I read that it produces serotonin which is a precursor to melatonin. So with the melatonin I will be getting from the L-theanine, do you think I will have burning skin? Also, will the L-theanine interact with the 15 mg of abilify and 3 mg of klonopin? And will 200 mg of L-theanine be enough to get me a good night's rest or should I take 400 mg at bedtime or supplement it with something else like gaba or tryptophan or 5-htp? And will those additional supplements interact with the abilify and klonopin?
doctor
Answered by Dr. Alexander H. Sheppe 57 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

L-theanine is an unregulated supplement. It is unclear how this will interact with your medications, because supplements are unregulated and their content can be anything, really. I would generally avoid this supplement, as I do not think it is likely to help you, and may make things worse by interacting with your other meds.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Tryptophan

doctor1 MD

hey guys. im looking to get off fluoxetine . im looking at certain supplements. will tryrosine or tryptophan aid in helping me get off prozac . if so how much should take and for how long? are there any long term effects to taking tryptophan or...

doctor1 MD

Hi, I was considering taking l- tryptophan to help me with my depression . I’m curious how long it will be for me to start noticing its benefits, how long the withdrawals will be if I quit taking it.

doctor1 MD

Hello, can I take tryptophan with Seroquel and Trintellix? Thank you

doctor1 MD

I am thinking of taking l-5hydroxy tryptophan for my anxiety when on a plane. I am currently on a low dose high blood pressure which contains a water sedative as well. I want to make that taking this hydroxy will not be a problem I also take Biotin daily as well.

doctor1 MD

Hello Doctor, I am a 48 year old male with Eosinophilia Myalgia Syndrome, from taking L-Tryptophan capsules. I suffer fatigue, skin, nerve, muscle and joint problems My height is 1.82m and weight is 87 kg I have been ill for a year, I suffer also insomnia and my body temperature is well out of balance, I sweat easily when warm now and have fevers every night unless I only sleep under a very thin blanket. Lot of stress and sensitivity to sounds also.

doctor1 MD

I have a baby 4 months of age and mostly I woke up to feed him 3 times at night. My problem is once I woke up in the middle of night, I cannot back to sleep. Mostly I waited 3 hours before I get back to sleep and the baby is already awake that time to ask for feeding again. What are the vitamins should I take? I am 33 years of age, female, 5 2 . No problem sleeping since the baby came. Please help! Thanks.

doctor1 MD

i am trying for my pregnancy my period cycle is 29 day and now i am 4th day of my mensis 9th days my mensis my husband alone planning to go abroad for job can i have any possibilities for concieve my hasband says to eat durian pls help me thanks, mythilisundar